MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, RIGHT GAMMA3® Ø11X320MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, RIGHT GAMMA3® Ø11X320MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 32250320S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device evaluated by mfr: device disposition is unknown.
 
Event or Problem Description
The following report was received from (b)(6): during the removal of a gamma nail long, used to reduce a multifragmented right femur fracture, distally and proximally blocked, the surgeon has noticed visible signs of rubbing of the cephalic screw on the nail in an abnormal location: out of the channel that normally houses the cephalic screw.The system is normally used percutaneously, so without a direct view of the operator but only via rx.The system is collimated by cannulas that allow this procedure.So customer reports that the incident is inexplicable except with an alleged defect in the instruments.Adverse event: asymmetry, lack of bone calcification.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.
 
Event or Problem Description
The following report was received from the italy competent authority org.(moh): during the removal of a gamma nail long, used to reduce a multifragmented right femur fracture, distally and proximally blocked, the surgeon has noticed visible signs of rubbing of the cephalic screw on the nail in an abnormal location: out of the channel that normally houses the cephalic screw.The system is normally used percutaneously, so without a direct view of the operator but only via rx.The system is collimated by cannulas that allow this procedure.So customer reports that the incident is inexplicable except with an alleged defect in the instruments.Adverse event: asymmetry, lack of bone calcification.

Brand Name
LONG NAIL KIT R2.0, TI, RIGHT GAMMA3® Ø11X320MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8596807
Report Number0009610622-2019-00241
Device Sequence Number2281116
Product Code HSB
UDI-Device Identifier07613153312734
UDI-Public07613153312734
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Catalogue Number32250320S
Device Lot NumberK0DFBE0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date08/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR